MathSciNet Relay Station
MathSciNet bibliographic data
MR288557 (44 #5754) 46.06
Schneider, H.; Turner, R. E. L. Positive eigenvectors of order-preserving maps. J. Math. Anal. Appl. 37 1972 506–515.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement